MAUDE Adverse Event Report: NEVRO CORP SENZA; NEVRO SENZA

NEVRO CORP SENZA; NEVRO SENZA
Model Number CHGR1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 04/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned and analyzed.Visual and functional testing was conducted and all device specifications were met.The manufacturing records and patient's data were reviewed and no nonconformities were found.
 
Event or Problem Description
It was reported to nevro that a patient experienced a tingling sensation while charging the ipg.The sensation intensified and the patient required assistance to end the charging session.Additionally he experienced symptoms of tachycardia following this incident.The therapy is currently off and patient is under the care of a cardiologist.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP
1800 bridge parkway
redwood city CA 94065
MDR Report Key6583576
Report Number3008514029-2017-00112
Device Sequence Number16165638
Product Code LGW
UDI-Device Identifier00813426020121
UDI-Public00813426020121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Patient Family Member or Friend
Device Model NumberCHGR1000
Device Lot Number9436521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2017
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;